Actonel once a month side effects

Common Questions and Answers about Actonel once a month side effects

actonel

Avatar m tn Bisphosphonates have too many side effects of a worrisome nature. My intuition tells me I will invite a string of other health problems taking those drugs. (my jaw bone, for one!) I am seriously considering just sticking to a regimen of mega doses of the required supplements, excercise and sunshine. (no UV protection like you :o) Have you heard of anyone ever doing that as a treatment for osteoporosis? I guess I'm hoping someone will say: Yes!!! It can, and has been done.
Avatar n tn what about the fosomax? my question is posted above, thanks.
Avatar f tn What if I have a reaction to it and I'm stuck with it for a year? If I take IV once p/month and have a side effect, than I can go off of it and not be stuck with it for a year. Would like your opinion on it. My endocronologist suggested Boniva IV. Oh..also regarding Reclast..I think that's a relatively new drug and I'm always afraid to go on new drugs. Don't know the real side effects of a new drug until it's been out there for years.
Avatar n tn It has been researched for PMDD. - When you stop bc, some women experience side effects for a few months. This usually stops after your hormones return to normal.
1026267 tn?1257594873 I just looked up Boniva. Noticed your age as well. From what I see on the site, it is a once a month pill not a daily one. If you have had a bone density scan recently and it shows osteoporosis, then it would be wise to take it, otherwise I would wonder about the endo pushing it on you. They might be swayed by your age and automatically assuming you have osteoporosis.
Avatar f tn I never had a problem with my vitamin D level until I was put on Cellcept, a chemo type drug for my lupus. My vitamin D levels dropped and I had to take 50,000. IU once a week for a month. My levels are still low even after all that and I am taking 1000. a day. I think I will up it to 2000, a day. Mercy is right. The Cytoxin you are on is probably messing with your Vit. D. I also have vasculitis. I have it around my heart and have had many problems with it for the last month or so.
Avatar f tn There are no known allergies to levothyroxine, as it is identical to the T4 produced in your body. I would, however, suspect the Fosamax. Can you try a different medication for osteoporosis? I rebuilt my bone by supplementing with calcium, magnesium and vitamin D. High cholesterol is often caused by hypothyroidism, and once thyroid levels are normalized (for you), cholesterol levels often come down.
Avatar n tn The drugs never worked and I was miserable with side effects. It was later found out I had extreme PMS, similar symptoms to bi-polar I'm told. I was put into clinicial menopause when I was approx 41 yrs old. I can't remember what it was, it was just a monthly shot in the butt and I had to take progestreon every other month to induce my period, which I hemoraged terribly. This lasted a year and I can't seem to remember anything good about the whole process.
Avatar f tn 5 mg once a week and doing well. Budesonide does not have the side effects one gets with say prednisone, but I found it didn't work at all for me, probably because I also have Crohn's in the large colon as well as the small intestine. It is worth a try for you - it does work for some people who only have Crohn's in the small intestine.
Avatar n tn I have been getting by on an anti-depressant called Serzone (helps with the pain in the nerve endings and has no side effects on me at all) and Cellebrex for the last year. I am trying to decide what to do next tongiht because my Rheumy said a few things that upset me today so I don't know if I am going to take the Plaqunel or find a new doctor first. The only thing you have to do is get your eyes checked before you start taking it and have them checked about once a year. God Bless ...
471161 tn?1317194550 It wasn't until a few years ago that I tried to get off of it and I had bad side effects so I stayed on it. This time my new gyno that I really like put me on a patch and Remar it is Vivelle Dot and it's working very well. I am so upset because 2 1/2 years ago I became ill. I have lupus. I am having a very hard time with it as it has attacked my heart and then my lungs in the short 2 1/2 years I have had it.
294425 tn?1288531995 And as far as I know prevented new damage. When I first started (IV once per month) i had fever and fly symptoms, but after a few treatments this stopped. Sometimes i fall asleep after the infusion, and go to bed early but no biggie. My health is stable, and I am in Remision now, an we have decided to stop the Pami for the time being, and restart if I relapse, or if my bone scan next month shows osteoporosis.
Avatar f tn When I stopped I felt rapid improvement for a month or so then felt fantastic for a few weeks. After that it has been all downhill, much worse than I was before TX. Needless to say I didn't clear after that short time (GT1). Looking at my numbers, my specialist thought that I would almost certainly relapse. I couldn't work at all, no-one to carry the load for me, so I was reluctant to keep going for 18 months or two years (plus recovery) and lose my house and business.
Avatar m tn Then a week later I pulled my whole right side doing a pulled up. I went to a chiropractor a day later and he popped my neck and back 4 times in a week and told me I had bones out of place etc etc. I think this is where the damage happened but o well. HAd all the MRI and xrays etc, they said it looks normal (thought some Cervical DDD) Lower back looked perfect. Since the, its been and seems to be all muscular.
Avatar f tn I know that might not make much sense, but it made enough of a difference that after having these lidocaine infusions once a month for a few months, it allowed my doctor to lower my narcotic dosage. When dealing with chronic pain, anything that can be done to lower narcotic dosage is potentially life-saving.
211940 tn?1267884866 At night it is on a scale of 1-10 it is like off the chart around 20 and waking me several times a night. I'm a side sleeper who can't now and even on my back if my arms are moved just right it's excruciating. I can't put on my bra or take it off by just reaching behind myself. I have trouble dressing myself; sometimes I can't hold a glass without the pain. I can no longer pick my 17 month old grand daughter up. I can only lift my arms sideways up so far or straight up or behind me.
Avatar f tn Welcome back. I wondered where you went since you started this whole blog! I'm glad you've been following along. You, ggreg and April2 have really helped me through this. I know that sounds shallow but you guys can relate, and my family and friends don't take my worries seriously. I appreciate your encouragement. I made my story as short as possible, but I left out that I too have a good friend whose wife died at age 30 of breast cancer.